MathSciNet Relay Station
MathSciNet bibliographic data
MR1990575 33D45 (11P81 33D80 33E20)
Ismail, M. E. H.; Stanton, D. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003), no. 10, 4061–4091.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement